Alert archive / Oklahoma / Red Flag Warnings in 2016
Red Flag Warning 19, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Apr 4, 2016, 10:42 AM CDT for 38 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 5, 2016, 12:00 PM CDT. It was in force for 12 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 4, 2016, 10:42 AM CDT (15:42 UTC)
- In effect from
- Apr 5, 2016, 12:00 PM CDT
- Expired
- Apr 6, 2016, 12:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Norman, OK
All 46 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 106 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 2:55 PM CDT | NON-TSTM WND GST 55 | 1 Sw Buffalo, OK | |
| Apr 5, 2:55 PM CDT | NON-TSTM WND GST 55 | 2 S Alva, OK | |
| Apr 5, 6:40 PM CDT | NON-TSTM WND GST 55 | 3 Ssw Freedom, OK | |
| Apr 5, 9:50 PM CDT | NON-TSTM WND GST 57 | 16 Nne Freedom, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2938 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360 WWUS84 KOUN 041542 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1042 AM CDT MON APR 4 2016 ...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE VERY LIKELY TUESDAY AFTERNOON INTO EARLY EVENING OVER WESTERN OKLAHOMA AND PARTS OF CENTRAL AND NORTHERN OKLAHOMA AS WELL AS FAR WESTERN NORTH TEXAS... .THE COMBINATION VERY WINDY CONDITIONS...DRY AIR... AND VERY WARM TEMPERATURES WILL RESULT IN EXTREME FIRE BEHAVIOR ON TUESDAY. NORTHWEST OKLAHOMA WILL EXPERIENCE THE MOST EXTREME CONDITIONS WHERE STRONGEST WINDS... LOWEST HUMIDITY...AND WARMEST TEMPERATURES WILL EXIST. A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTH TUESDAY NIGHT WHICH WILL GREATLY AFFECT ANY EFFORTS IN FIGHTING ONGOING WILDFIRES. OKZ004>007-009>012-014>018-021>024-033>036-TXZ083>085-087-088- 051100- /O.UPG.KOUN.FW.A.0018.160405T1700Z-160406T0200Z/ /O.NEW.KOUN.FW.W.0019.160405T1700Z-160406T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-FOARD-WILBARGER-KNOX- BAYLOR- 1042 AM CDT MON APR 4 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. * TIMING...NOON TO 9 PM. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS 40 TO 55 MPH. THE STRONGEST WINDS WILL BE IN NORTHWESTERN OKLAHOMA. AN ABRUPT WIND SHIFT TO THE NORTH WILL OCCUR AFTER 7 PM TUESDAY. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 90. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
225 WWUS84 KOUN 050826 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 326 AM CDT TUE APR 5 2016 ...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING OVER WESTERN OKLAHOMA AND PARTS OF CENTRAL AND NORTHERN OKLAHOMA AS WELL AS WESTERN NORTH TEXAS... .THE COMBINATION VERY WINDY CONDITIONS... DRY AIR... AND VERY WARM TEMPERATURES WILL RESULT IN EXTREME FIRE BEHAVIOR TODAY. NORTHWESTERN OKLAHOMA WILL EXPERIENCE THE MOST EXTREME CONDITIONS WHERE STRONGEST WINDS... LOWEST HUMIDITY... AND WARMEST TEMPERATURES WILL EXIST. A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTH TUESDAY NIGHT WHICH WILL GREATLY AFFECT ANY EFFORTS IN FIGHTING ONGOING WILDFIRES. OKZ008-013-019-020-025-037-038-044-TXZ086-089-090-060200- /O.EXA.KOUN.FW.W.0019.160405T1700Z-160406T0200Z/ KAY-NOBLE-LOGAN-PAYNE-OKLAHOMA-TILLMAN-COMANCHE-COTTON-WICHITA- ARCHER-CLAY- 326 AM CDT TUE APR 5 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. * TIMING...NOON TO 9 PM. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS 40 TO 50 MPH. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 90. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ OKZ004>007-009>012-014>018-021>024-033>036-TXZ083>085-087-088- 060200- /O.CON.KOUN.FW.W.0019.160405T1700Z-160406T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO- CANADIAN-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-FOARD-WILBARGER-KNOX- BAYLOR- 326 AM CDT TUE APR 5 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... * TIMING...NOON TO 9 PM. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS 40 TO 55 MPH. THE STRONGEST WINDS WILL BE IN NORTHWESTERN OKLAHOMA. AN ABRUPT WIND SHIFT TO THE NORTH WILL OCCUR AFTER 7 PM TUESDAY. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 93. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KURTZ
873 WWUS84 KOUN 052026 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 326 PM CDT TUE APR 5 2016 ...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY EVENING THIS EVENING WITH CRITICAL FIRE WEATHER CONDITIONS REDEVELOPING ON WEDNESDAY... .THE COMBINATION VERY WINDY CONDITIONS... DRY AIR... AND VERY WARM TEMPERATURES IS CREATING CRITICAL TO EXTREME FIRE BEHAVIOR THIS AFTERNOON AND EARLY EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING AND OVERNIGHT... THEN CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP ACROSS PORTIONS OF THE AREA WITH THE GUSTY NORTHWEST WINDS ON WEDNESDAY. OKZ004>025-033>038-060200- /O.NEW.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ /O.CON.KOUN.FW.W.0019.000000T0000Z-160406T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE- 326 PM CDT TUE APR 5 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING THROUGH EARLY THIS EVENING... AND A FIRE WEATHER WATCH FOR LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. * TIMING...RED FLAG WARNING THROUGH 9 PM TONIGHT. FIRE WEATHER WATCH WEDNESDAY FROM 11 AM THROUGH 8 PM. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS 40 TO 50 MPH TODAY. NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM OF 10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 90 TODAY AND 70 TO 80 WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ044-TXZ083>090-060200- /O.CON.KOUN.FW.W.0019.000000T0000Z-160406T0200Z/ COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 326 PM CDT TUE APR 5 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... * TIMING...THROUGH 9 PM. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS 40 TO 55 MPH. THE STRONGEST WINDS WILL BE IN NORTHWESTERN OKLAHOMA. AN ABRUPT WIND SHIFT TO THE NORTH WILL OCCUR AFTER 7 PM TUESDAY. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 93. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ OKZ026-060200- /O.NEW.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ LINCOLN- 326 PM CDT TUE APR 5 2016 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * TIMING...WEDNESDAY 11 AM TO 8 PM. * WIND...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM BETWEEN 15 AND 25 PERCENT. * TEMPERATURE...HIGH 70 TO 75. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
601 WWUS84 KOUN 052227 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 527 PM CDT TUE APR 5 2016 ...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY EVENING THIS EVENING WITH CRITICAL FIRE WEATHER CONDITIONS REDEVELOPING ON WEDNESDAY... .THE COMBINATION VERY WINDY CONDITIONS... DRY AIR... AND VERY WARM TEMPERATURES IS CREATING CRITICAL TO EXTREME FIRE BEHAVIOR THIS AFTERNOON AND EARLY EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING AND OVERNIGHT BRINGING AN ABRUPT WIND SHIFT THAT WILL AFFECT FIRE FIGHTING OPERATIONS. THEN CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP ACROSS PORTIONS OF THE AREA WITH THE GUSTY NORTHWEST WINDS ON WEDNESDAY. OKZ027>031-060630- /O.EXB.KOUN.FW.W.0019.000000T0000Z-160406T0500Z/ /O.EXA.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE- 527 PM CDT TUE APR 5 2016 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * TIMING...THROUGH MIDNIGHT TONIGHT. WEDNESDAY 11 AM TO 8 PM. * WIND...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 MPH TONIGHT. WIND ABRUPTLY SHIFT TO NORTHWEST OVERNIGHT WITH COLD FRONT PASSAGE. NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM BETWEEN 15 AND 25 PERCENT BOTH TODAY AND WEDNESDAY. * TEMPERATURE...HIGH 80 TO 85 TODAY...70 TO 75 WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ026-060630- /O.EXB.KOUN.FW.W.0019.000000T0000Z-160406T0500Z/ /O.CON.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ LINCOLN- 527 PM CDT TUE APR 5 2016 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...THROUGH MIDNIGHT TONIGHT. WEDNESDAY 11 AM TO 8 PM. * WIND...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 MPH TONIGHT. WINDS ABRUPTLY SHIFT TO NORTHWEST OVERNIGHT WITH COLD FRONT PASSAGE. NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM BETWEEN 15 AND 25 PERCENT. * TEMPERATURE...HIGH 80 TO 85 TODAY. HIGH 70 TO 75 WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ039-040-045-060500- /O.EXB.KOUN.FW.W.0019.000000T0000Z-160406T0500Z/ STEPHENS-GARVIN-JEFFERSON- 527 PM CDT TUE APR 5 2016 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING THROUGH EARLY THIS EVENING... AND A FIRE WEATHER WATCH FOR LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. * TIMING...RED FLAG WARNING THROUGH MIDNIGHT TONIGHT. * WIND...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH TODAY. WINDS ABRUPTLY SHIFT TO NORTHWEST OVERNIGHT WITH COLD FRONT PASSAGE. * HUMIDITY...MINIMUM OF 10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 85 TODAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ004>025-033>038-060630- /O.EXT.KOUN.FW.W.0019.000000T0000Z-160406T0500Z/ /O.CON.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE- 527 PM CDT TUE APR 5 2016 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING THROUGH EARLY THIS EVENING... AND A FIRE WEATHER WATCH FOR LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. * TIMING...RED FLAG WARNING THROUGH MIDNIGHT TONIGHT. FIRE WEATHER WATCH WEDNESDAY FROM 11 AM THROUGH 8 PM. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS 40 TO 50 MPH TODAY. WINDS ABRUPTLY SHIFT TO NORTHWEST OVERNIGHT WITH COLD FRONT PASSAGE. NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM OF 10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 90 TODAY AND 70 TO 80 WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ044-TXZ083>090-060500- /O.EXT.KOUN.FW.W.0019.000000T0000Z-160406T0500Z/ COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 527 PM CDT TUE APR 5 2016 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... * TIMING...THROUGH MIDNIGHT. * WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS 40 TO 50 MPH. AN ABRUPT WIND SHIFT WILL OCCUR OVERNIGHT WITH PASSAGE OF A COLD FRONT. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...HIGHS 80 TO 93. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ OKZ032-060630- /O.EXA.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ HUGHES- 527 PM CDT TUE APR 5 2016 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * TIMING...WEDNESDAY 11 AM TO 8 PM. * WIND...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM BETWEEN 15 AND 25 PERCENT. * TEMPERATURE...HIGH 70 TO 75. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
182 WWUS84 KOUN 060523 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1223 AM CDT WED APR 6 2016 ...CRITICAL WEATHER CONDITIONS REDEVELOPING ON WEDNESDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP ACROSS PORTIONS OF THE AREA ON WEDNESDAY DUE TO DRY AND BREEZY TO WINDY CONDITIONS. OKZ004>031-033>038-061330- /O.EXP.KOUN.FW.W.0019.000000T0000Z-160406T0500Z/ /O.CON.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE- 1223 AM CDT WED APR 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM CDT THIS MORNING THROUGH THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED TONIGHT... * TIMING...FIRE WEATHER WATCH WEDNESDAY FROM 11 AM THROUGH 8 PM. * WIND...NORTH TO NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM OF 10 TO 25 PERCENT WEDNESDAY. * TEMPERATURE...HIGHS 70 TO 80 WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ039-040-044-045-TXZ083>090-060630- /O.EXP.KOUN.FW.W.0019.000000T0000Z-160406T0500Z/ STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- 1223 AM CDT WED APR 6 2016 ...RED FLAG WARNING HAS EXPIRED FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... ALTHOUGH RED FLAG CONDITIONS HAVE ENDED TONIGHT...DRY AND BREEZY TO WINDY WEATHER WILL ELEVATE FIRE WEATHER THROUGH THE NIGHT. A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTH OR NORTHWEST LATER TONIGHT. $$ OKZ032-061330- /O.CON.KOUN.FW.A.0019.160406T1600Z-160407T0100Z/ HUGHES- 1223 AM CDT WED APR 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM CDT THIS MORNING THROUGH THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... * TIMING...WEDNESDAY 11 AM TO 8 PM. * WIND...NORTH TO NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS 30 TO 40 MPH WEDNESDAY. * HUMIDITY...MINIMUM BETWEEN 15 AND 25 PERCENT. * TEMPERATURE...HIGHS 70 TO 75. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$ MBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 4, 6:38 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 4, 6:38 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
638 AM CDT MON APR 4 2016
.DISCUSSION...
AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TO CONTINUE.
A WEAK SURFACE BOUNDARY NEAR KCSM-KSWO AT 12Z WILL MOVE SOUTH
AND BRING A WIND SHIFT TO THE NORTH OR NORTHEAST AT ALL SITES
BY 19Z.
GUSTY EAST TO NORTHEAST SURFACE WINDS WILL OCCUR AT MANY SITES
15-01Z EXCEPT KSPS...THEN WEAKEN 00/01Z. SURFACE WINDS WILL SHIFT
TO THE SOUTH AND SOUTHEAST AFTER 00Z.
MBS
&&
.PREV DISCUSSION... /ISSUED 408 AM CDT MON APR 4 2016/
DISCUSSION...
ELEVATED TO EXTREMELY CRITICAL WILDFIRE DANGER AND STRONG SURFACE
WINDS...ESPECIALLY TUESDAY...ARE THE MAIN CONCERNS.
WENT AHEAD AND ISSUED A FIRE WEATHER WATCH TUESDAY AFTERNOON INTO
EARLY EVENING WEST OF A MEDFORD TO EL RENO TO LAWTON TO WICHITA
FALLS LINE WHERE LOWEST SURFACE HUMIDITY...WARMEST SURFACE
TEMPERATURES...AND STRONGEST SURFACE WINDS ARE FORECAST.
ALSO...ISSUED A WIND ADVISORY FOR A LARGER AREA THAN THE FIRE
WEATHER WATCH FOR TUESDAY AFTERNOON INTO EARLY EVENING...MAINLY
WEST OF A SEMINOLE TO PAULS VALLEY TO WAURIKA LINE.
TODAY WILL BE WARM AND DRY. A VERY WEAK SURFACE BOUNDARY WILL PUSH
SOUTH AND STALL NEAR THE RED RIVER THIS AFTERNOON...THOUGH THERE
IS NO COLD AIR BEHIND THIS BOUNDARY. WENT TOWARDS THE WARMER SIDE
OF MODEL GUIDANCE HIGHS...SIMILAR TO THE 00Z MAVMOS NUMBERS...WITH
HIGHS IN THE UPPER 70S TO MID 80S. IT WILL BE A BIT BREEZY DURING
THE AFTERNOON NORTH OF THE BOUNDARY.
TUESDAY WILL BE WINDY TO VERY WINDY...DRY...AND WARM. HAVE A VERY
HIGH CHANCE THE WIND ADVISORY WILL VERIFY. WOULD NOT BE SURPRISED
IF A FEW GUSTS DURING THE LATE AFTERNOON HOURS APPROACHED 60 MPH
IN PARTS OF NORTHWESTERN OKLAHOMA FROM NEAR CLINTON TO ALVA...BUT
THERE MAY BE JUST ENOUGH MID AND HIGH LEVEL CLOUD COVER TO LIMIT
MIXING AND KEEP GUSTS A BIT LOWER. THUS...DID NOT ISSUE A HIGH
WIND WATCH. WENT WITH THE WARMER SIDE OF GUIDANCE HIGHS...MAINLY
80S TO APPROACHING 90 IN FAR WESTERN OKLAHOMA AND FAR WESTERN
NORTH TEXAS. SURFACE DEWPOINTS REMAIN UNCERTAIN FROM VARYING MODEL
SOLUTIONS...BUT GENERALLY PREFERRED THE LOWER SIDE OF DEWPOINTS
DUE TO THE LACK OF SIGNFICANT RECENT RAINFALL.
TUESDAY NIGHT....BREEZY CONDITIONS WILL CONTINUE. A COLD FRONT
WILL MOVE THROUGH THE AREA AND MAY BRING ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TO MAINLY NORTHERN OKLAHOMA. CONFIDENCE
OF GETTING STORMS REMAINS FAIRLY LOW DUE TO STRONG CAPPING AND THE
LACK OF SIGNFICANT POTENTIAL INSTABILITY WITH MUCAPE VALUES
GENERALLY 500 J/KG. IF STORMS FORM...THEY WOULD HAVE THE POTENTIAL
TO PRODUCE GUSTY WINDS...POSSIBLY EVEN SEVERE GUSTS AROUND 60 MPH
AS LOW AND MID LEVEL LAPSE RATES SHOULD BE RATHER STEEP. ANY
RAINFALL SHOULD BE LIGHT AND UNDER 0.25 INCH. WENT ABOVE MODEL
GUIDANCE LOWS DUE TO SURFACE WINDS STAYING UP.
WEDNESDAY WILL BE BREEZY TO WINDY...THOUGH PROBABLY NOT QUITE AS
WINDY AS TUESDAY. DRY AND COOLER WEATHER WILL OCCUR. SURFACE
WINDS MAY EXCEED WIND ADVISORY CRITERIA WITH GUSTS IN THE 40 TO
50 MPH RANGE MAINLY NORTHWEST OF I-44.
THURSDAY AND FRIDAY...WINDS WILL DECREASE EACH DAY. DRY WEATHER IS
EXPECTED TO CONTINUE WITH FRIDAY BEING SLIGHTLY COOLER THAN
THURSDAY.
SATURDAY AND SUNDAY...BREEZY TO WINDY CONDITIONS WILL LIKELY
RETURN ALONG WITH AN INCREASE IN MOISTURE. CHANCES OF SHOWERS AND
STORMS MAY RETURN LATE SATURDAY INTO SUNDAY...SO KEPT RAIN CHANCES
IN THE FORECAST. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE ON
SUNDAY. TEMPERATURES WILL LIKELY REMAIN ABOVE AVERAGE.
MBS
FIRE WEATHER...
TODAY...ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR...MAINLY NORTH
OF SURFACE BOUNDARY...DUE TO DRY AND WARM CONDITIONS. RED FLAG
CONDITIONS ARE NOT EXPECTED THIS AFTERNOON AS 20 FT WINDS SHOULD
STAY JUST BELOW 20 MPH.
ON TUESDAY...EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL VERY
LIKELY OCCUR DURING THE AFTERNOON AND EARLY EVENING IN
NORTHWESTERN OKLAHOMA DUE TO VERY WINDY...VERY WARM...AND VERY DRY
CONDITIONS. THE FIRE WEATHER WATCH AREA ON TUESDAY REMAINS A BIT
UNCERTAIN AS NOT SURE ABOUT SURFACE DEWPOINTS NEAR A DEVELOPING
DRYLINE. THE WATCH WILL BE UPGRADED TO A RED FLAG WARNING IN AND
NEAR THE WATCH AREA.
TUESDAY NIGHT...A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO
THE NORTH. BREEZY AND MAINLY DRY CONDITIONS ARE EXPECTED TO
CONTINUE. ISOLATED TO SCATTERED THUNDERSTORMS IN NORTHERN
OKLAHOMA MAY HAMPER FIREFIGHTING EFFORTS AS WELL.
WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY CONTINUE
DUE TO WINDY AND DRY CONDITIONS. ANOTHER FIRE WEATHER WATCH AND/OR
RED FLAG WARNING WILL LIKELY BE NECESSARY...ESPECIALLY IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. LESS WIND AND COOLER SURFACE
TEMPERATURES ARE FORECAST.
THURSDAY...NEAR CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR
MAINLY IN NORTHERN OKLAHOMA DUE TO BREEZY AND DRY CONDITIONS.
SATURDAY...CRITICAL FIRE WEATHER CONDITIONS MAY RETURN DUE TO
INCREASING SOUTH TO SOUTHWESTERLY WINDS...WARM...AND DRY
CONDITIONS.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 82 52 82 54 / 0 0 0 20
HOBART OK 83 51 87 53 / 0 0 0 20
WICHITA FALLS TX 85 52 86 56 / 0 0 0 0
GAGE OK 81 50 88 49 / 0 0 10 20
PONCA CITY OK 79 49 85 51 / 0 0 10 40
DURANT OK 82 54 80 57 / 0 0 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM NOON TO 9 PM CDT TUESDAY FOR OKZ004>031-
033>040-044-045.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ004>007-009>012-014>018-021>024-033>036.
TX...WIND ADVISORY FROM NOON TO 9 PM CDT TUESDAY FOR TXZ083>090.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR TXZ083>085-087-088.
&&
25/17/17Hazardous weather outlook, Apr 4, 4:45 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 445 AM CDT MON APR 4 2016 OKZ004>048-050>052-TXZ083>090-050945- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 445 AM CDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE THIS AFTERNOON. CONDITIONS ARE NOT EXPECTED TO REACH CRITICAL LEVELS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .FIRE WEATHER... NEAR CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PARTS OF THE AREA EACH AFTERNOON FROM TUESDAY THROUGH THURSDAY. THE WORST CONDITIONS ARE EXPECTED ON TUESDAY AND WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR PARTS OF WESTERN... NORTHERN... AND CENTRAL OKLAHOMA... AND WESTERN NORTH TEXAS FOR TUESDAY AFTERNOON. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE AGAIN ON SATURDAY. .WINDS... STRONG WINDS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AND WEDNESDAY. WIND GUSTS OVER 40 MPH WILL BE LIKELY BOTH DAYS. WIND GUSTS AS HIGH AS 45 TO AROUND 55 MPH WILL BE POSSIBLE AT LEAST ON TUESDAY. A WIND ADVISORY IS IN EFFECT ON TUESDAY. .THUNDERSTORMS... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD DEVELOP TUESDAY NIGHT WITH THE HIGHEST CHANCE ACROSS PARTS OF NORTHERN OKLAHOMA. IF STORMS DEVELOP... A FEW OF THEM MAY BECOME STRONG TO POSSIBLY SEVERE WITH STRONG WIND GUSTS THE MAIN CONCERN. THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE WEEKEND. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:34 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 15 more | 7 hr |
| Apr 4, 3:36 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 32 more | 48 hr |
Nearby
Red Flag Warnings in Oklahoma, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.